MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200SH
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Pulmonary Valve Stenosis (2024); No Information (3190)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 7 years post implant of this pulmonary valved conduit, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The reason for the intervention was not reported.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the echocardiogram showed a combination of excessive calcification causing severe stenosis with a peak gradient of 82 mmhg.The physician reported that the patient outgrew the conduit.If information is provided in the future, a supplemental report will be issued.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6995031
Report Number2025587-2017-01993
Device Sequence Number13749168
Product Code MWH
UDI-Device Identifier00613994600165
UDI-Public00613994600165
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2013
Device Model Number200SH
Device Catalogue Number200SH16
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date11/01/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient Weight38